Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

On convolution dominated operators

Fendler, Gero ; Leinert, Michael

In: Integral Equations Operator Theory, 86 (2016), Nr. 2. pp. 209-230. ISSN 0378-620X (Druck-Ausg.), 1420-8989 (Online-Ausg.)

PDF, English - main document
Download (15MB) | Terms of use

Official URL:
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Integral Equations Operator Theory
Volume: 86
Number: 2
Publisher: Birkhäuser ; Springer
Place of Publication: Basel ; Berlin, Heidelberg
Date Deposited: 11 Dec 2020 17:03
Date: 2016
ISSN: 0378-620X (Druck-Ausg.), 1420-8989 (Online-Ausg.)
Page Range: pp. 209-230
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Uncontrolled Keywords: convolution dominated operators, inverse-closed subalgebras, symmetry
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative